# SDR AALA20071686

- Difficulty date: September 4, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- Engine: Ge CFM567B24
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2484/04SEP - NUMBER TWO ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
